MathSciNet Relay Station
MathSciNet bibliographic data
MR1180389 (93m:58122) 58G30 (35J15 58G11)
Saloff-Coste, Laurent Uniformly elliptic operators on Riemannian manifolds. J. Differential Geom. 36 (1992), no. 2, 417–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement